# SDR SWAA2024041773260

- Difficulty date: April 10, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 65,614 hours, 39,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTSIDE AFT SERVICE DOOR EMEGENCY LIGHT INOP<[01] RELAMPED EXTERIOR AFT SERVICE DOOR EMERGENCY LIGHT; L733; PERFORMED A GOOD FUNCTIONAL TEST PER AMM 33-51-04-960-801;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
